# SDR 96ZZZM1404

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47321
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Part number: 9919369502N
- Condition: Cracked
- Location: Ws 58.5
- Part time: 65,515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TEE CAP CRACKED IN THE RADIUS AFT OF STRINGER 16 EXTENDING UNDERNEATH STRINGER 15 (AD90-18-03 UPDATED TO 96-10-11).  REMOVED AND REPLACED STA XCW 58.5 RIGHT AND LEFT TEE CAPS IAW MDC SERVICE BULLETING 57-98 REV 8 DATED 3-15-91 AND WORKORDER NR 42523515.1 AND 42523515.2.  LEFT TEE CAP CHANGED FOR CONVENIENCE AND GROUND TIME.
